MAUDE Adverse Event Report: EDWARDS LIFESCIENCES LLC EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE

EDWARDS LIFESCIENCES LLC EDWARDS INSPIRIS RESILIA AORTIC VALVE; HEART-VALVE, NON-ALLOGRAFT TISSUE
Model Number 11500A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Insufficient Information (4580)
Date of Event 10/27/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was learned through implant patient registry that a patient with a 25mm 11500a aortic valve was explanted after an implant duration 1 day due to unknown reasons.The explanted valve was replaced with a 25mm 11060a valved conduit.Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.
 
Additional Manufacturer Narrative
H11: additional manufacturer narrative: the investigation is still in progress; therefore, a conclusion has yet to be established.A supplemental report will be submitted accordingly upon investigation completion.Edwards will continue to review and monitor all reported events.Trends are monitored on a monthly basis and if action is required, appropriate investigation will be performed.
 
Additional Manufacturer Narrative
H11: corrected data: based on the additional information obtained, this event is no longer considered reportable and this correction is being submitted.
 
Event or Problem Description
It was learned through implant patient registry and medical records that a patient with a 25mm 11500a aortic valve was explanted at implant due to bleeding from aortic root area.The explanted valve was replaced with a 25mm 11060a valved conduit.Per medical records, the patient presented emergently with an acute type a aortic dissection with moderate aortic regurgitation and underwent emergent surgical repair with ascending aortic replacement.Intraoperatively, the ascending aorta and native aortic valve with moderate regurgitation were explanted and 25 mm 11500a inspiris aortic valve was implanted.However, due to uncontrolled bleeding from the aortic root with associated hematoma, the initially implanted 25 mm 11500a inspiris valve was explanted and a 25 mm 11060a valved conduit was implanted using bentall procedure.Following attempted separation from cardiopulmonary bypass, the patient developed post cardiotomy shock with severe ventricular dysfunction, necessitating initiation va ecmo.Post op tee showed severely reduced left ventricular systolic function, with the prosthetic valve well seated and functioning, and the patient was subsequently transferred to the cardiac icu for ongoing critical care management and was discharged on pod # (b)(6).Edwards lifesciences maintains an implant patient registry.This registry is a patient tracking mechanism for serialized edwards implantable devices (bioprosthetic heart valves and annuloplasty rings), rather than a true post-market surveillance registry.Through the registry, edwards is notified when these devices are implanted.In addition, patient and/or device status may be reported to the registry via the implantation data cards.The information is received from various sources (e.G.Surgeon, hospital, and patient family members) and is not received in the form of a conventional 'customer complaint'.The information reported may or may not be related to the edwards device.

Brand Name
EDWARDS INSPIRIS RESILIA AORTIC VALVE
Common Device Name
HEART-VALVE, NON-ALLOGRAFT TISSUE
Manufacturer (Section D)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES LLC
one edwards way
irvine CA 92614
Manufacturer Contact
jason reves
1 edwards way
mle fl2
irvine, CA 92614
9492506615
MDR Report Key24603819
Report Number2015691-2026-13217
Device Sequence Number15843254
Product Code LWR
UDI-Device Identifier00690103194999
UDI-Public(01)00690103194999(17)300611(11)250612
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11500A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer04/06/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date04/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening; Hospitalization;
Patient Age58 YR
Patient SexMale